# SDR DALA2019040432160

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,643 hours, 38,599 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKSHELL IS BROKEN ON PLUG D05542 AND PLUG HAS CORROSION. REPLACED CONNECTOR D05542 PER B757 WDM 25-65-21 & SWPM 20-61-20. TESTS GOOD. OK FOR SERVICE.
